I have been taking magnesium taurate, (brand Cardiovascular Research Ltd, recommended by cardiologist Sanjay Gupta) for over a year now, but stopped after my cryoablation October 2018
Crazy heart rhythm (no tachycardia) started persistently (after a few various short periods of the same) about 6 months later, so I started the magnesium taurate again, one capsule twice a day as directed on the bottle. I have suffered from IBS for over 30 years, but the constant upset tummies I have now are off the scale.
My heart is behaving very well, whether due to the ablation or magnesium I don’t know (I also take CO Q10 recommended by a cardiologist) I don’t want to stop the magnesium to find out really, but the constant tummy problems are taking their toll. I also take Eliquis, I have investigated the side effects of both magnesium and Eliquis, and both state diarrhoea and gastric problems.
Can anyone shed any light on this for me please?